IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 342 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1964    
    Printed61    
    Emailed1    
    PDF Downloaded104    
    Comments [Add]    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 5  |  Page : 557-559

Steven's Johnson syndrome with toxic epidermal necrolysis due to thalidomide in a case of multiple myeloma


1 Department of Dermatology, Medical College, Kolkata, West Bengal, India
2 Department of Pharmacology, Institute of Post-Graduate Medical Education and Research, Kolkata, West Bengal, India

Correspondence Address:
Nilay Kanti Das
Department of Dermatology, Medical College, Kolkata, West Bengal
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.140598

Rights and Permissions

Thalidomide developed in 1954 for morning sickness had proven to be a teratogen and hence was withdrawn from market. Resurgence of thalidomide began as an immunomodulator when it was shown to be effective in the management of multiple myeloma and many conditions like erythema nodosum leprosum, graft versus host disease, recurrent aphthous ulcers etc. We report a case of Stevens Johnson syndrome-toxic epidermal necrolysis developing in an elderly male who was prescribed thalidomide after being diagnosed with multiple myeloma.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow